Transactions of the American Mathematical Society. Volume 362, Number 1, 2010

Contents of Volume 362, Number 1 View front matter and back matter from the print issue of this journal View front and back matter from the print issue On the Hecke algebras and the colored HOMFLY polynomial Xiao-Song Lin; Hao Zheng Trans. Amer. Math. Soc. 362 (2010), 1-18. Abstr...

Mô tả đầy đủ

Đã lưu trong:
Chi tiết về thư mục
Tác giả chính: American Mathematical Society
Định dạng: Bài viết
Ngôn ngữ:English
English
Được phát hành: American Mathematical Society 2010
Những chủ đề:
Truy cập trực tuyến:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3331
Các nhãn: Thêm thẻ
Không có thẻ, Là người đầu tiên thẻ bản ghi này!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt
Miêu tả
Tóm tắt:Contents of Volume 362, Number 1 View front matter and back matter from the print issue of this journal View front and back matter from the print issue On the Hecke algebras and the colored HOMFLY polynomial Xiao-Song Lin; Hao Zheng Trans. Amer. Math. Soc. 362 (2010), 1-18. Abstract, references and article information Retrieve article in: PDF MathSciNet review: 2550143 Decay for the wave and Schrödinger evolutions on manifolds with conical ends, Part I Wilhelm Schlag; Avy Soffer; Wolfgang Staubach Trans. Amer. Math. Soc. 362 (2010), 19-52. Abstract, references and article information Retrieve article in: PDF Totally real immersions of surfaces Andrzej Derdzinski; Tadeusz Januszkiewicz Trans. Amer. Math. Soc. 362 (2010), 53-115. Abstract, references and article information Retrieve article in: PDF MathSciNet review: 2550145 Mixed boundary-value problems for Maxwell's equations Marius Mitrea Trans. Amer. Math. Soc. 362 (2010), 117-143. Abstract, references and article information Retrieve article in: PDF Almost bi-Lipschitz embeddings and almost homogeneous sets Eric J. Olson; James C. Robinson Trans. Amer. Math. Soc. 362 (2010), 145-168. Abstract, references and article information Retrieve article in: PDF MathSciNet review: 2550147 Nonautonomous Kolmogorov parabolic equations with unbounded coefficients Markus Kunze; Luca Lorenzi; Alessandra Lunardi Trans. Amer. Math. Soc. 362 (2010), 169-198. Abstract, references and article information Retrieve article in: PDF MathSciNet review: 2550148 Dirichlet series for finite combinatorial rank dynamics G. Everest; R. Miles; S. Stevens; T. Ward Trans. Amer. Math. Soc. 362 (2010), 199-227. Abstract, references and article information Retrieve article in: PDF MathSciNet review: 2550149 Quasiharmonic polynomials for Coxeter groups and representations of Cherednik algebras Arkady Berenstein; Yurii Burman Trans. Amer. Math. Soc. 362 (2010), 229-260. Abstract, references and article information Retrieve article in: PDF MathSciNet review: 2550150 Local stability of ergodic averages Jeremy Avigad; Philipp Gerhardy; Henry Towsner Trans. Amer. Math. Soc. 362 (2010), 261-288. Abstract, references and article information Retrieve article in: PDF MathSciNet review: 2550151 Decay for the wave and Schrödinger evolutions on manifolds with conical ends, Part II Wilhelm Schlag; Avy Soffer; Wolfgang Staubach Trans. Amer. Math. Soc. 362 (2010), 289-318. Abstract, references and article information Retrieve article in: PDF Finsler geometry and actions of the $p$-Schatten unitary groups Esteban Andruchow; Gabriel Larotonda; Lázaro Recht Trans. Amer. Math. Soc. 362 (2010), 319-344. Abstract, references and article information Retrieve article in: PDF MathSciNet review: 2550153 Strong unique continuation for products of elliptic operators of second order Ferruccio Colombini; Herbert Koch Trans. Amer. Math. Soc. 362 (2010), 345-355. Abstract, references and article information Retrieve article in: PDF MathSciNet review: 2550154 Second angular derivatives and parabolic iteration in the unit disk Manuel D. Contreras; Santiago Díaz-Madrigal; Christian Pommerenke Trans. Amer. Math. Soc. 362 (2010), 357-388. Abstract, references and article information Retrieve article in: PDF A group of non-uniform exponential growth locally isomorphic to $IMG(z^2+i)$ Volodymyr Nekrashevych Trans. Amer. Math. Soc. 362 (2010), 389-398. Abstract, references and article information Retrieve article in: PDF MathSciNet review: 2550156 A chain rule for Goodwillie derivatives of functors from spectra to spectra Michael Ching Trans. Amer. Math. Soc. 362 (2010), 399-426. Abstract, references and article information Retrieve article in: PDF MathSciNet review: 2550157 Algebraization of bundles on non-proper schemes Vladimir Baranovsky Trans. Amer. Math. Soc. 362 (2010), 427-439. Abstract, references and article information Retrieve article in: PDF MathSciNet review: 2550158 Fluctuations of Lévy processes and scattering theory Sonia Fourati Trans. Amer. Math. Soc. 362 (2010), 441-475. Abstract, references and article information Retrieve article in: PDF MathSciNet review: 2550159 Projective normality of the moduli space of rank $2$ vector bundles on a generic curve Takeshi Abe Trans. Amer. Math. Soc. 362 (2010), 477-490. Abstract, references and article information Retrieve article in: PDF MathSciNet review: 2550160 On Tutte's chromatic invariant Sabin Cautis; David M. Jackson Trans. Amer. Math. Soc. 362 (2010), 491-507. Abstract, references and article information Retrieve article in: PDF Nonvanishing vector fields on orbifolds Carla Farsi; Christopher Seaton Trans. Amer. Math. Soc. 362 (2010), 509-535. Abstract, references and article information Retrieve article in: PDF MathSciNet review: 2550162 Twisted Fourier-Mukai number of a $K3$ surface Shouhei Ma Trans. Amer. Math. Soc. 362 (2010), 537-552. Abstract, references and article information Retrieve article in: PDF MathSciNet review: 2550163